# SDR 20010322CW010

- Difficulty date: February 14, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N43EC
- Make and model: Amd FALCON10
- Aircraft serial: 168
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 230650151
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNIT REMOVED FOR SEVERE VIBRATION.  DRIVE END BEARING HAD FAILED.  BEARING RACE WAS RUSTED IN LINER OF END BELL AND COULD NOT FLOAT.  RECOMMEND LUBRICATION ON BEARING RACE WHEN INSTALLED.
